2023 Volume 13 Issue 5
Article Contents

Zhiying He, Jinyu Fan, Mingliang Fang. SOME RESULTS ON VALUE DISTRIBUTION OF MEROMORPHIC FUNCTIONS CONCERNING DIFFERENCE POLYNOMIALS[J]. Journal of Applied Analysis & Computation, 2023, 13(5): 2972-2986. doi: 10.11948/20230081
Citation: Zhiying He, Jinyu Fan, Mingliang Fang. SOME RESULTS ON VALUE DISTRIBUTION OF MEROMORPHIC FUNCTIONS CONCERNING DIFFERENCE POLYNOMIALS[J]. Journal of Applied Analysis & Computation, 2023, 13(5): 2972-2986. doi: 10.11948/20230081

SOME RESULTS ON VALUE DISTRIBUTION OF MEROMORPHIC FUNCTIONS CONCERNING DIFFERENCE POLYNOMIALS

  • Author Bio: Email: zhiyinggood@163.com(Z. Y. He); Email: fanjinyu1997@163.com(J. Y. Fan)
  • Corresponding author: Email: mlfang@hdu.edu.cn(M. L. Fang)
  • Fund Project: The authors were supported by National Natural Science Foundation of China (No. 12171127) and Natural Science Foundation of Zhejiang Province (No. LY21A010012)
  • In this paper, we study value distribution of meromorphic functions concerning difference polynomials and solve an open problem posed by Zheng and Chen [J. Math. Anal. Appl. 397 (2013)]. By using different methods, we improve and extend some results due to Zheng and Chen [J. Math. Anal. Appl. 397 (2013)], Zhang and Huang [Chinese Ann. Math. Ser. A 40 (2019)].

    MSC: 30D35
  • 加载中
  • [1] T. T. H. An and N. V. Phuong, A note on Hayman's conjecture, Internat. J. Math., 2020, 31(6), 10.

    Google Scholar

    [2] W. Bergweiler and A. Eremenko, On the singulariyies of the inverse to a of meromorphic function of finite order, Rev. Mat. Iberoamericana, 1999, 11(2), 355–373.

    Google Scholar

    [3] B. Chakraborty, S. Saha, A. K. Pal and J. Kamila, Value distribution of some differential monomials, Filomat, 2020, 34(13), 4287–4295. doi: 10.2298/FIL2013287C

    CrossRef Google Scholar

    [4] H. Chen and M. Fang, On the value distribution of $f^{n} f'$, Science in China, 1995, 38A, 789–798.

    $f^{n} f'$" target="_blank">Google Scholar

    [5] Y. M. Chiang and S. Feng, On the Nevanlinna characteristic of $f(z+\eta) $ and difference equations in the complex plane, Ramanujan J., 2008, 16(1), 105–129. doi: 10.1007/s11139-007-9101-1

    CrossRef $f(z+\eta) $ and difference equations in the complex plane" target="_blank">Google Scholar

    [6] Y. M. Chiang and S. Feng, On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions, Trans. Amer. Math. Soc., 2009, 361, 3767–3791. doi: 10.1090/S0002-9947-09-04663-7

    CrossRef Google Scholar

    [7] J. Clunie, On integral and meromorphic functions, J. London Math. Soc., 1962, 37, 17–27.

    Google Scholar

    [8] J. Clunie, On a result of Hayman, J. London Math. Soc., 1967, 42, 389–392.

    Google Scholar

    [9] R. G. Halburd and R. J. Korhonen, Difference analogue of the lemma on the logaritheoremic derivative with applications to difference equations, J. Math. Anal. Appl., 2006, 314(2), 477–487. doi: 10.1016/j.jmaa.2005.04.010

    CrossRef Google Scholar

    [10] R. G. Halburd and R. J. Korhonen, Nevanlinna theory for the difference operator, Ann. Acad. Sci. Fenn. Math., 2006, 31(2), 463–478.

    Google Scholar

    [11] R, G. Halburd, R. Korhonen and K. Tohge, Holomorphic curves with shift-invariant hyperplane preimages, Trans. Amer. Math. Soc., 2014, 366(8), 4267–4298. doi: 10.1090/S0002-9947-2014-05949-7

    CrossRef Google Scholar

    [12] S. Halder and P. Sahoo, On value distribution of a class of entire functions, Izv. Nats. Akad. Nauk Armenii Mat., 2021, 56(2), 35–43.

    Google Scholar

    [13] W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. Math., 1959, 70, 9–42. doi: 10.2307/1969890

    CrossRef Google Scholar

    [14] W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

    Google Scholar

    [15] H. Karmakar and P. Sahoo, On the value distribution of $f^{n}f^{(k)}-1$, Results Math., 2018, 73(3), 14.

    $f^{n}f^{(k)}-1$" target="_blank">Google Scholar

    [16] I. Laine, Nevanlinna Theory and Complex Differential Equations, De Gruyter, Berlin, 1993.

    Google Scholar

    [17] I. Laine and C. Yang, Value distribution of difference ploynomials, Proc. Japan Acad. Ser. A: Math. Sci., 2007, 83(8), 148–151.

    Google Scholar

    [18] K. Liu, X. Liu and T. Cao, Value distributions and uniqueness of difference polynomials, Adv. Difference. Equ., 2011, 12.

    Google Scholar

    [19] A. Z. Mokhon'ko, The Nevanlinna characteristics of certain meromorphic function, Teor. Funckciĭ Funckcional. Anal. i Priložen., 1971, 14, 83–87.

    Google Scholar

    [20] E. Mues, Uber ein problem von Hayman, Math. Z., 1979, 164(3), 239–259. doi: 10.1007/BF01182271

    CrossRef Google Scholar

    [21] P. Sahoo and A. Sarkar, On the value distribution of the differential polynomial $A f^{n} f^{(k)}+Bf^{n+1} -1$, Filomat., 2021, 35(2), 579–589. doi: 10.2298/FIL2102579S

    CrossRef $A f^{n} f^{(k)}+Bf^{n+1} -1$" target="_blank">Google Scholar

    [22] C. Yang and H. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers Group, Dordrecht, 2003.

    Google Scholar

    [23] L. Yang, Value Distribution Theory, Springer-Verlag, Berlin, 1993.

    Google Scholar

    [24] P. Yang, L. Liao and Q. Chen, Value distribution of the derivatives of entire functions with multiple zeros, Bull. Malays. Math. Sci. Soc., 2020, 43(3), 2045–2063. doi: 10.1007/s40840-019-00789-7

    CrossRef Google Scholar

    [25] L. Zalcman, On some problems of Hayman, Preprint (Bar-Ilan University), 1995.

    Google Scholar

    [26] R. Zhang and Z. Huang, Certain type of difference polynomials of meromorphic functions, Chinese Ann. Math. Ser. A, 2019, 40(2), 127–138.

    Google Scholar

    [27] X. Zheng and Z. Chen, On the value distribution of some difference polynomials, J. Math. Anal. Appl., 2013, 397, 814–821. doi: 10.1016/j.jmaa.2012.08.032

    CrossRef Google Scholar

Article Metrics

Article views(956) PDF downloads(293) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint